Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Amalgamation and inverse and regular semigroups


Author: T. E. Hall
Journal: Trans. Amer. Math. Soc. 246 (1978), 395-406
MSC: Primary 20M10
DOI: https://doi.org/10.1090/S0002-9947-1978-0515546-8
MathSciNet review: 515546
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A method for proving the embeddability of semigroup amalgams is introduced. After providing necessary and sufficient conditions in terms of representations for the weak embeddability of a semigroup amalgam, it successfully deals with the embedding of inverse semigroup amalgams into inverse semigroups and the embedding of an amalgam of regular semigroups whose core is full in each member.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20M10

Retrieve articles in all journals with MSC: 20M10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0515546-8
Keywords: Amalgamation, inverse semigroups, regular semigroups
Article copyright: © Copyright 1978 American Mathematical Society